Generalized Poincaré-Bertrand formula on a hypersurface

Fengbo Hang, Shidong Jiang

Research output: Contribution to journalArticle

Abstract

The Poincaré-Bertrand formula concerning two repeated Cauchy's principal integrals on a smooth curve in the plane is generalized to identities of singular integrals on smooth hypersurfaces in higher dimensions.

Original languageEnglish (US)
Pages (from-to)100-116
Number of pages17
JournalApplied and Computational Harmonic Analysis
Volume27
Issue number1
DOIs
StatePublished - Jul 2009

Fingerprint

Hypersurface
Singular Integrals
Cauchy
Higher Dimensions
Curve

Keywords

  • Poincaré-Bertrand formula
  • Riesz transforms
  • Singular integrals

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

Generalized Poincaré-Bertrand formula on a hypersurface. / Hang, Fengbo; Jiang, Shidong.

In: Applied and Computational Harmonic Analysis, Vol. 27, No. 1, 07.2009, p. 100-116.

Research output: Contribution to journalArticle

@article{212133b4ef874c58bdfed4b0af54655e,
title = "Generalized Poincar{\'e}-Bertrand formula on a hypersurface",
abstract = "The Poincar{\'e}-Bertrand formula concerning two repeated Cauchy's principal integrals on a smooth curve in the plane is generalized to identities of singular integrals on smooth hypersurfaces in higher dimensions.",
keywords = "Poincar{\'e}-Bertrand formula, Riesz transforms, Singular integrals",
author = "Fengbo Hang and Shidong Jiang",
year = "2009",
month = "7",
doi = "10.1016/j.acha.2008.12.001",
language = "English (US)",
volume = "27",
pages = "100--116",
journal = "Applied and Computational Harmonic Analysis",
issn = "1063-5203",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Generalized Poincaré-Bertrand formula on a hypersurface

AU - Hang, Fengbo

AU - Jiang, Shidong

PY - 2009/7

Y1 - 2009/7

N2 - The Poincaré-Bertrand formula concerning two repeated Cauchy's principal integrals on a smooth curve in the plane is generalized to identities of singular integrals on smooth hypersurfaces in higher dimensions.

AB - The Poincaré-Bertrand formula concerning two repeated Cauchy's principal integrals on a smooth curve in the plane is generalized to identities of singular integrals on smooth hypersurfaces in higher dimensions.

KW - Poincaré-Bertrand formula

KW - Riesz transforms

KW - Singular integrals

UR - http://www.scopus.com/inward/record.url?scp=67349103725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=67349103725&partnerID=8YFLogxK

U2 - 10.1016/j.acha.2008.12.001

DO - 10.1016/j.acha.2008.12.001

M3 - Article

VL - 27

SP - 100

EP - 116

JO - Applied and Computational Harmonic Analysis

JF - Applied and Computational Harmonic Analysis

SN - 1063-5203

IS - 1

ER -